# SDR ASMF201501026

- Difficulty date: January 3, 2015
- Submitted: January 10, 2015
- Operation: Air carrier
- Aircraft: N858AM
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30671
- Aircraft time: 43,988 hours, 15,529 cycles
- Engine: Cfmint CFM567B262
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 350594510
- Part serial: GRTA2045C
- Condition: Damaged
- Location: Lt Engine
- Part time: 28,268 hours, 18,205 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM AS A CONSEQUENCE THAT DURING LT ENG START, THE RIGHT START VALVE OPEN LIGHT TURNED ON.  REPLACED THE LT ENG STARTER IAW AMM 80-11-01, TESTED CORRECT.
